American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H09) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[2] Philipp Gerhardy and Ulrich Kohlenbach. General logical metatheorems for functional analysis. Trans. Amer. Math. Soc. 360 (2008) 2615-2660. MR 2373327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stéphane Gaubert and Jeremy Gunawardena. The Perron-Frobenius theorem for homogeneous, monotone functions. Trans. Amer. Math. Soc. 356 (2004) 4931-4950. MR 2084406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ulrich Kohlenbach. Some logical metatheorems with applications in functional analysis. Trans. Amer. Math. Soc. 357 (2005) 89-128. MR 2098088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yong-Zhuo Chen. Path stability and nonlinear weak ergodic theorems. Trans. Amer. Math. Soc. 352 (2000) 5279-5292. MR 1707493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Brailey Sims and Michael A. Smyth. On some Banach space properties sufficient for weak normal structure and their permanence properties. Trans. Amer. Math. Soc. 351 (1999) 497-513. MR 1401788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kunquan Lan and Jeffrey Webb. A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997) 2175-2186. MR 1422903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Athanassios G. Kartsatos. New results in the perturbation theory of maximal monotone and $M$-accretive operators in Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 1663-1707. MR 1357397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. H. Bauschke. A norm convergence result on random products of relaxed projections in Hilbert space . Trans. Amer. Math. Soc. 347 (1995) 1365-1373. MR 1257097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tadeusz Kuczumow, Simeon Reich and Adam Stachura. Minimal displacement of points under holomorphic mappings and fixed point properties for unions of convex sets . Trans. Amer. Math. Soc. 343 (1994) 575-586. MR 1242784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. Kryszewski, B. Przeradzki and S. Wereński. Remarks on approximation methods in degree theory . Trans. Amer. Math. Soc. 316 (1989) 97-114. MR 929237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Sine. Hyperconvexity and nonexpansive multifunctions . Trans. Amer. Math. Soc. 315 (1989) 755-767. MR 954603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Krzysztof P. Rybakowski. On the homotopy index for infinite-dimensional semiflows . Trans. Amer. Math. Soc. 269 (1982) 351-382. MR 637695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William O. Ray. The fixed point property and unbounded sets in Hilbert space . Trans. Amer. Math. Soc. 258 (1980) 531-537. MR 558189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1